How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

When ever I take this tablet I will be in serious headache

Customer Question

When ever I take this tablet I will be in serious headache for more than four days
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

what tablet are you taking?

Customer: replied 1 year ago.
Snafi Tadalafil 20mg tablet
Customer: replied 1 year ago.
I am waiting for an answer
Expert:  Dr. David replied 1 year ago.

This is Dr .David

this is cialis 20mg used for erectile dysfunction.

this can often drop your blood pressure and cause runny nose and headaches as a common side effect for a high percentage of men who take it.

you can try lower doses of cialis like 5 or 10mg and see if your headaches are better.

some doctors recommend taking a Tylenol (acetamenophen 500mg) and Advil (ibuprofen 200mg) pill when you take the pill to help decrease headache symptoms

also make sure you drink plenty of sports electrolyte fluid before and after sex to minimize dehydration which can cause headaches.

Expert:  Dr. David replied 1 year ago.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Health Questions